# SDR AALA20070143

- Difficulty date: January 20, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 26B IS MISSING LENS.  REPLACED EMERGENCY LIGHT LENS AT SEAT 26B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
